Beltrami equation with coefficient in Sobolev and Besov spaces

Research output: Contribution to journalArticleResearchpeer-review

25 Citations (Scopus)


Our goal in this work is to present some function spaces on the complex plane ℂ, X(ℂ), for which the quasiregular solutions of the Beltrami equation, ∂ f (z) = μ(z)∂ f (z), have first derivatives locally in X(ℂ), provided that the Beltrami coefficient μ belongs to X(ℂ). © Canadian Mathematical Society 2013.
Original languageEnglish
Pages (from-to)1217-1235
JournalCanadian Journal of Mathematics
Publication statusPublished - 1 Dec 2013


  • Beltrami equation
  • Calderón- Zygmund operators
  • Quasiregular mappings
  • Sobolev spaces


Dive into the research topics of 'Beltrami equation with coefficient in Sobolev and Besov spaces'. Together they form a unique fingerprint.

Cite this